EconPapers    
Economics at your fingertips  
 

The Monte Carlo EM method for estimating multinomial probit latent variable models

Xingcai Zhou and Xinsheng Liu ()

Computational Statistics, 2008, vol. 23, issue 2, 277-289

Keywords: Multinomial probit model; Latent variable; Maximum likelihood estimates; Monte Carlo EM; Factor analysis (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00180-007-0091-7 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:compst:v:23:y:2008:i:2:p:277-289

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/180/PS2

DOI: 10.1007/s00180-007-0091-7

Access Statistics for this article

Computational Statistics is currently edited by Wataru Sakamoto, Ricardo Cao and Jürgen Symanzik

More articles in Computational Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:compst:v:23:y:2008:i:2:p:277-289